# SDR 99ZZZX3153

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203AV
- Make and model: Boeing 727259
- Aircraft serial: 22474
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 106179210
- Condition: Broken
- Location: Nfr 3 Le Slat
- Component: 269002910L
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

KGSO - ON TAXI TO GATE, A-SYSTEM HYDRAULICS DEPLEATED.  ISOLATED A AND B HYDRAULIC SYSTEMS.  TAXIED TO GATE UNEVENTFUL, FOUND NR 3 L/E SLAT ACTUATOR END CAP SEPARATED FROM ACTUATOR HOUSING.  FATIGUE CRACK SUSPECTED.  REMOVED AND REPLACED ACTUATOR.  OPS CHECK OK IAW MM 27-81-2.  ACTUATOR IS ORIGINAL DELIVERY WITH AIRCRAFT.  HISTORICAL RECORDS TO BE SEARCHED FOR OVERHAUL AGENCY.  AIRCRAFT RETURNED TO SERVICE.  (X)
